# SDR FDEA202107201823

- Difficulty date: July 20, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N150FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42729
- Aircraft time: 6,722 hours, 3,030 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SLAT NO5 WSTA. 433.1 TRAILING EDGE LOWER SKIN WITH WEAR. LH WING SLAT NO.5 WSTA 433.1 TRAILING EDGE LOWER SKIN WAS REPAIRED I.A.W S.R.M 57-43-  02-  2R AND B767 S.R.M. 51-70-10-2R REPAIR 4 PAGES 149-151 FIG. 202 REV. 79 DEC 15, 2020
